# SDR AALA20170217008

- Difficulty date: February 17, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 16,136 hours, 6,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN THE CABIN.  ACCOMPLISHED CARD 05-96-70 CABIN ODOR TROUBLESHOOTING. REACCOMPLISHED CARD 71-97-05 STEP 13,  LEFT/RIGHT ENGINE WASH. NO FUMES, SMOKE, OR ODOR NEMERGENCY DECLARED. RETURNED TO DEPARTURE, AND AIRCRAFT WAS GROUNDED. OTED. OPERATIONAL CHECK GOOD.
